liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Lq-perturbations of leading coefficients of elliptic operators: Asymptotics of eigenvalues
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2006 (English)In: Abstract and Applied Analysis, ISSN 1085-3375, Vol. 2006Article in journal (Refereed) Published
Abstract [en]

We consider eigenvalues of elliptic boundary value problems, written in variational form, when the leading coefficients are perturbed by terms which are small in some integral sense. We obtain asymptotic formulae. The main specific of these formulae is that the leading term is different from that in the corresponding formulae when the perturbation is small in L8 -norm. Copyright © 2006 Vladimir Kozlov.

Place, publisher, year, edition, pages
2006. Vol. 2006
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-50106DOI: 10.1155/AAA/2006/26845OAI: diva2:271002
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2011-01-11

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Kozlov, Vladimir
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Abstract and Applied Analysis
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 309 hits
ReferencesLink to record
Permanent link

Direct link